BibTeX records: Asmat Ara

download as .bib file

@article{DBLP:journals/cma/KhanAJ11,
  author    = {Najeeb Alam Khan and
               Asmat Ara and
               Muhammad Jamil},
  title     = {An efficient approach for solving the Riccati equation with fractional
               orders},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {61},
  number    = {9},
  pages     = {2683--2689},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2011.03.017},
  doi       = {10.1016/j.camwa.2011.03.017},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/KhanAJ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI